# SDR AALA201809079017

- Difficulty date: September 5, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 56,491 hours, 15,762 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Switch
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 AND L3 EMERGENCY LIGHTS FAILED TO TEST.  MAINTENANCE REPLACED THE L2 EMERGENCY LIGHT TEST SWITCH,  PINNED THE L3 SWITCH, AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-00-715-003.
